# SDR HNAA2015100500288

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 56,662 hours, 63,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED FOR 12 SECONDS THEN EXTINGUISHED ABOUT EVERY 5 MINUTES OF FLIGHT.  PROP HEAT WAS SELECTED ON.  INSPECTED BOTH BRUSH BLOCKS, NO DEFECTS NOTED. GROUND RAN ACFT AND CYCLED THROUGH BOTH PROP HEAT TIMES.  OPS CHECK GOOD OK FOR SERVICE.
